Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What medicine should one take for blackheads, whiteheads and pimples ?

i hv lots of small blackheads on my foreheadn nd fews ones on my cheeks nd there r few pimples nd whiteheads also my face
Asked On : Sun, 12 Jun 2011
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
black heads are most difficult to treat
it take long time to get it cure
but very effective treatments are there .
tretinoin cream is best to remove it
salicylic also give good result
peeling is best way to reduce it
if all these fail then removal of it by dermatologist is best method and give 100% result
Answered: Sun, 12 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
     these occur due to blockage of sweet glands or certain other glands present on the face .they are treatable ,keep face dry & clean .don`t apply & consume oil
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor